# SDR B4MR98080

- Difficulty date: June 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N504MG
- Make and model: Boeing 727191
- Aircraft serial: 19395
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion Cap
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL AND REPLACEMENT OF NLG PER CUSTOMER REQUEST, HARD TIME ITEM REFER TO CAL727 OPS SPEC, FOUND NOSE LANDING GEAR RT TRUNNION LOWER CAP HAS CORROSION.  REMOVED CORROSION IAW B727 SRM 53-40-1 PG 7 STEP 4.  FABRICATED OVERSIZE BEARING IAW B727 SRM 53-40-1 PG 7 STEP 8.  INSTALLED LOWER CAP IAW B727 SRM 53-40-1.  R/O 504-098.  NON-ROUTINE TASK CARD NUMBER 114726.  AMERICAN INTERNATIONAL AIRWAYS INC (B4MR567J) ACCOMPLISHING COOK AIRCRAFT LEASING WORKSCOPE FOR PURCHASE UPON COMPLETION.
